# SDR SWAA2021082510257

- Difficulty date: April 13, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 21,626 hours, 9,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120AF HAS CORROSION AROUND SEVERAL FASTNER HOLES ALONG THE EDGES / FWD CARGO FLOOR PANEL 120AF CORROSION EVALUATED AS OUT OF LIMITS DAMAGED AREA GREATER THAN 20' ALLOWED IAW B737-800 SRM 53-00-53-1A-1. VERIFIED MATERIAL AS 2024-T3-.071' IAW AMM 25-52-01-201-801 AND ATAG A48947. FABRICATED NEW FLOORBOARD PANEL 120AF IAW 737-800 AMM 25-52-01-201-801 AND BOEING DWG 453A1610. APPLIED ALODINE; PRIMER AND CIC TO BOTTOM SIDE OF NEW FLOOR PANEL IAW 737-800 AMM'S 51-21-41-370-803; 51-21-72-370-804 AND 51-21-91-620-802
